Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 219
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Akotey, Joseph Oscar and Adjasi, Charles K.D. 2016. Does Microcredit Increase Household Welfare in the Absence of Microinsurance?. World Development, Vol. 77, p. 380.

    Ben Ali, Mohamed Sami and Sassi, Seifallah 2016. The corruption-inflation nexus: evidence from developed and developing countries. The B.E. Journal of Macroeconomics, Vol. 16, Issue. 1,

    Brander, James A. and Zhang, Wei 2016. Employee relations and innovation: an empirical analysis using patent data. Economics of Innovation and New Technology, p. 1.

    Chen, Jie Leung, Woon Sau and Evans, Kevin P. 2016. Are employee-friendly workplaces conducive to innovation?. Journal of Corporate Finance, Vol. 40, p. 61.

    Cho, Seong-Hoon Tanaka, Katsuya Wu, Junjie Robert, Roland K. and Kim, Taeyoung 2016. Effects of nuclear power plant shutdowns on electricity consumption and greenhouse gas emissions after the Tohoku Earthquake. Energy Economics, Vol. 55, p. 223.

    Cowling, Marc Liu, Weixi Minniti, Maria and Zhang, Ning 2016. UK credit and discouragement during the GFC. Small Business Economics,

    Crivelli, Ernesto and Gupta, Sanjeev 2016. Does conditionality in IMF-supported programs promote revenue reform?. International Tax and Public Finance, Vol. 23, Issue. 3, p. 550.

    Cyrenne, Philippe 2016. The Determinants of Dual Distribution Revisited. International Journal of the Economics of Business, Vol. 23, Issue. 2, p. 167.

    de Moraes, Claudio Oliveira Montes, Gabriel Caldas and Antunes, José Américo Pereira 2016. How does capital regulation react to monetary policy? New evidence on the risk-taking channel. Economic Modelling, Vol. 56, p. 177.

    Duarte, Fábio Matias Gama, Ana Paula and Esperança, José Paulo 2016. The Role of Collateral in the Credit Acquisition Process: Evidence from SME Lending. Journal of Business Finance & Accounting, Vol. 43, Issue. 5-6, p. 693.

    Ermini, Barbara and Santolini, Raffaella 2016. Urban sprawl and property tax of a city’s core and suburbs: evidence from Italy. Regional Studies, p. 1.

    Gelo, Dambala Muchapondwa, Edwin and Koch, Steven F. 2016. Decentralization, market integration and efficiency-equity trade-offs: Evidence from Joint Forest Management in Ethiopian villages. Journal of Forest Economics, Vol. 22, p. 1.

    Habibov, Nazim and Afandi, Elvin 2016. Does Life Satisfaction Determine Subjective Health?. Applied Research in Quality of Life, Vol. 11, Issue. 2, p. 413.

    Hadjiyiannis, Costas Heracleous, Maria S. and Tabakis, Chrysostomos 2016. Regionalism and Conflict: Peace Creation and Peace Diversion. Journal of International Economics,

    Kumbhakar, Subal C. and Schmidt, Peter 2016. Editors’ introduction. Journal of Econometrics, Vol. 190, Issue. 2, p. 209.

    Legge, Stefan and Schmid, Lukas 2016. Media attention and betting markets. European Economic Review, Vol. 87, p. 304.

    Li, Shaofang and Marinč, Matej 2016. Competition in the clearing and settlement industry. Journal of International Financial Markets, Institutions and Money, Vol. 40, p. 134.

    Lychagin, Sergey Pinkse, Joris Slade, Margaret E. and Reenen, John Van 2016. Spillovers in Space: Does Geography Matter?. The Journal of Industrial Economics, Vol. 64, Issue. 2, p. 295.

    Mallapragada, Girish Chandukala, Sandeep R. and Liu, Qing 2016. Exploring the Effects of “What” (Product) and “Where” (Website) Characteristics on Online Shopping Behavior. Journal of Marketing, Vol. 80, Issue. 2, p. 21.

    Mamoon, Dawood and Murshed, S. Mansoob 2016. When Education Explains Strong Institutions: Trade Policy also Matters. Social Indicators Research,


Testing Identifiability and Specification in Instrumental Variable Models

  • John G. Cragg (a1) and Stephen G. Donald (a2)
  • DOI:
  • Published online: 01 February 2009

The paper develops and explores tests, based on standard moment specifications, for the identifiability of parameters apparently estimable by instrumental variables. An asymptotic expansion under standard restrictive assumptions on the error distribution suggests a correction to the asymptotic distribution. A small sampling experiment indicates that the tests are of use.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

3.T.W. Anderson & H. Rubin . Estimation of the parameters of a single equation in a complete system of equations. Annals of Mathematical Statistics 20 (1949): 4663.

7.Y. Fujikoshi Asymptotic expansions of the distributions of the latent roots in MANOVA and the canonical correlations. Journal of Multivariate Analysis 7 (1977): 386396.

10.L.P. Hansen Large sample properties of generalized method of moments estimators. Econometrica 50 (1982): 10291055.

13.N. Kunimoto , K. Morimune & Y. Tsukuda . Asymptotic expansions of the distribution of the test statistics for overidentifying restrictions in a system of simultaneous equations. International Economic Review 24 (1983): 199215.

14.D.N. Lawley Tests of significance for the latent roots of covariance and correlation matrices. Biometrika 43 (1956): 171178.

15.D.N. Lawley Tests of significance in canonical analysis. Biometrika 46 (1959): 5966.

16.P.C.B. Phillips Partially identified econometric models. Econometric Theory 5 (1989): 151240.

19.P. Schmidt Econometrics. New York: Marcel Dekker, 1976.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Econometric Theory
  • ISSN: 0266-4666
  • EISSN: 1469-4360
  • URL: /core/journals/econometric-theory
Please enter your name
Please enter a valid email address
Who would you like to send this to? *